# SDR DALA2016100407077

- Difficulty date: September 26, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 39,771 hours, 33,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA UNDER G7 GALLEY, WEB CRACKED BOTTOM SIDE AT FASTENER.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-20-02.
